Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Drank excessive alcohol, vomiting, pain in roof of mouth on swallowing, chest and tooth pain. Causes?

I attended a staff party on Friday, drank far too much and ended up being sick the whole of the following day. After I finally got over the sickness, the roof of my mouth began to extremely hurt when swallowing , eating or drinking. My teeth also hurt and now I ve been having a constant toothache in my back molar tooth. I also have chest pain which doesn t seem to be improving. It feels very heavy and tight and hurt when I breathe in. Is this something I should be worried about or is it common? Kind regards
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
you may suffering with throat erosion due to alcohol and alcohol may enter lungs while taking causing some ditsturbance during breathing

so you need doctors consultation for xray chest, to rule out aspiration pneumonia

Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor